Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


felling terrible, but numbers inprove
Jul 30, 2007

My CD4 numbers have slowly made it to 329. Been on many different regimens. CD4 started at 10, then over the past four years on same meds of Trizavir, Norvir, Lexiva numbers 10, 14, 60, 77, 241, 277, 329. Viral load undetectable all of this time. Still feel fatigue, ill feeling, diarrhea cronic (Cannot leave house), now they say triglycerides are high, also losing weight (10 - 15 lbs), not trying. Losing fat in arms, legs, butt. When do I change meds? Numbers seem good, but feel and look terrible. Thanks for your time. J

Response from Dr. Holodniy

You have had a great response with that regimen, but it sounds like you need a change now. It is likely that the norvir/lexiva are causing the diarrhea and perhaps the lipid changes, and the fatigue could be related to chronic diarrhea (loss of electrolytes and nutrients) or the AZT in the trizivir. Some people and their doctors are reluctant to change meds because they are "working" relative to the virus. But changing meds when the viral load is undetectable is the best time. A change now to something like Atripla (3 meds in one pill once a day) may help your symptoms.



Previous
AIDS to HIV Status
Next
Does Recent Surgery affect counts?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement